# SDR SWAA2021120850446

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 22,580 hours, 10,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE OPERATION INTERMITTENT ; / [01] R&R?D. MEGAPHONE BATTERIES IN REF. TO A.M.M. 25-64-00
